# SDR DL757040243

- Difficulty date: March 16, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 60,192 hours, 32,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FWD CORNER OF THE L1 DOOR CUTOUT WAS FOUND WITH A 1.6 INCH CRACK IN THE SKIN WITH A SMALLER CRACK IN THE UNDERLYING BEARSTRAP.  THE SKIN AND BEARSTRAP WERE LOCALLY CUTOUT TO REMOVE THE CRACK.  THE AREA WAS REPAIRED WITH THREE EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 089063-14AD.
